# SDR P5CA2020011500012

- Difficulty date: January 11, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,790 hours, 21,292 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM ICN WITH RIGHT OIL PRESSURE INDICATION - BLANKED THEN TO NORMAL REPEATEDLY. LEFT OIL PRESSURE BLANKED / RED / AMBER INDICATIONS REPEATEDLY. CLEANED BOTH ENGINE OIL PRESSURE TRANSMITTER CONNECTORS IAW AMM 79-32-01, PERFORMED BOTH ENGINE RUNS, C/W ALL INDICATIONS, CHECKED NORMAL IAW AMM 71-00-00.
